Poisoning by No-Shpoy

но-шпа Everyone has ever seen a drug No-shpa. Most of us had to take it at least once. This medicine can be purchased by everyone in the pharmacy network without a prescription.

Is it naughty But-shpa really? Can it be poisoned by No-shpoy and what are the symptoms? How to treat such a poisoning and whether to expect the development of negative consequences? Answers to such questions can be found in this article. And also talk about how to provide first aid to the victim, without having a special training.

About the drug "No-shpa"

But-shpa is one of the commercial names of Drotaverin. The drug has a relaxing effect on the smooth muscles of the digestive system, bile ducts, urogenital organs, to a minor extent affects the muscular wall of blood vessels and myocardium when taken in tablets. Intramuscular or intravenous administration has a more pronounced effect on the cardiovascular system and can cause a decrease in blood pressure and a slowing of the heart rate.

But-shpu apply for diseases accompanied by spastic pain in the gastrointestinal tract:

  • gastritis;
  • peptic ulcer of the stomach and duodenum;
  • enteritis;
  • colitis;
  • irritable bowel syndrome;
  • flatulence;
  • pancreatitis.

But-shpa removes hepatic, renal colic, arising from cholelithiasis and urolithiasis, respectively. But-shpu is used in case of painful menstruation, in order to reduce the tone of the uterus with the threat of abortion.

In what cases comes the poisoning of No-shpoy

отравление но-шпой Poisoning can occur in the following cases.

  1. If the maximum therapeutic dose is exceeded, an overdose may occur.
  2. Exceeding the age dose in children.
  3. Taking medication with patients with AV blockade can cause a poisoning with a fatal outcome.
  4. People with severe renal and hepatic insufficiency, even the usual dose, are not safe. This is due to the fact that the drug decays in the liver, and most of the drug is excreted by the kidneys. Intoxication occurs due to disruption and (or) elimination of the substance. It accumulates in the blood and causes poisoning.
  5. Suicidal poisoning.

Clinical manifestations of poisoning

With the poisoning of No-spy symptoms may appear after 30 minutes after taking the pills. Later they grow. The severity of the condition depends on the dose of the medication taken, the presence of heart disease, liver, kidneys, and time to seek help.

тахикардия One of the dangerous symptoms is a disturbance of rhythm and conductivity. Perhaps, the development of tachycardia on the background of lowering blood pressure, disruptions in the work of the heart. In people with severe arteriosclerosis of blood vessels, a drop in blood pressure with an overdose can trigger myocardial infarction and cerebral circulation. Due to low arterial pressure, the patient may develop tachycardia.

Poisoning with the drug can cause a conduction disorder that manifests itself:

  • головокружение dizziness;
  • general weakness;
  • darkening in the eyes;
  • syncope;
  • a sense of lack of air;
  • a sense of sinking of the heart;
  • slow heart rate;
  • poor tolerance of exercise.

In severe cases of poisoning, No-shpoy develops a cardiac arrest clinic with a complete blockade of the nerve impulse in the heart, and due to paralysis of the respiratory center, respiratory arrest should be stopped.

The first first aid for poisoning No-shpa

  1. рвотный рефлекс To prevent absorption of the drug: do several attempts to induce vomiting. Regardless of whether it turned out or not, give activated carbon a third of the daily dose (2 tablets of 500 mg per 1 kg of weight).
  2. Call an ambulance or take the victim to the nearest hospital.
  3. While the ambulance rides, try to drink as much liquid as possible (ideally 2 liters) and try to induce vomiting.
  4. If the patient is unconsciously placed on the floor or other even hard surface, unfasten the clothes so that she does not restrain her breath, turn her head to one side. Then you need to call an ambulance and, if necessary, to conduct an indirect massage of the heart and make artificial respiration.

When poisoning No-shpa first aid is on the spot and on the way to the hospital.

Treatment

гемосорбция In the hospital, the gastric lavage is repeated, and sorbents are prescribed for up to 3 days, since No-shpa is completely eliminated from the body in only 72 hours. This is due, inter alia, to the fact that 30% of the medication taken comes from the bile in the intestine. To avoid re-absorption, enterosorption continues for 3 days. Also spend a cleansing enema, laxatives are prescribed.

At a no-shoe poisoning, further treatment is reduced to the leaching of the drug from the blood. Preference is given to sorption methods - hemosorption, plasmosorption, lymphosorption. Their use several times increases the rate of excretion of No-shpa from the body. In the absence of contraindications, forced diuresis may be prescribed.

Specific antidote for overdose No-spy there. To avoid dehydration, intravenous drip administration of solutions is prescribed.

In the event of a violation of breathing, the patient is connected to the device for artificial ventilation of the lungs. If there was a cardiac arrest, conduct electrostimulation, inject adrenaline, Atropine, Izruprel. Depending on the course of the disease, symptomatic therapy is prescribed.

Consequences of poisoning

печёночная недостаточность Poisoning No-spy threatens with serious consequences. The drug can provoke the development of renal and hepatic insufficiency. In patients with arteriosclerosis of the blood vessels, possibly, the development of cardiovascular complications. The most deplorable consequence is the fatal outcome due to the stopping of breathing and the development of asystole.

As you can see, even such an inoffensive drug can cause severe poisoning. Therefore, it is necessary to take No-shpa and other analogues of Drotaverin only according to the doctor's prescription, to exclude uncontrolled use of the medication. Symptoms of poisoning are nonspecific. Heart violations and general malaise come to the fore with which the patients turn to the doctor, not suspecting that these are signs of poisoning. Difficulties in timely diagnosis make poisoning more dangerous, and the consequences are harder.

loading...